# SDR 96ZZZX1486

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7137
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 430144801
- Condition: Leaking
- Location: Nr 3
- Part time: 328 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BEARING LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
